# SDR HNAA2014040400118

- Difficulty date: April 4, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 63,285 hours, 70,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN AT ROWS 4 AND 5.  INSPECTED CABIN LIGHTING SYS AND BEHIND CABIN OVERHEAD PANELS.  NO DEFECTS NOTED.  GROUND RAN ACFT, NO ODOR NOTED AT THIS TIME.  OK FOR SERVICE.
